American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28A20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 50 of 50 found      Go to page: 1 2

[31] R. Lucchetti, N. S. Papageorgiou and F. Patrone. Convergence and approximation results for measurable multifunctions . Proc. Amer. Math. Soc. 100 (1987) 551-556. MR 891162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Gabriel Debs. Param\'etrisations bor\'eliennes . Proc. Amer. Math. Soc. 94 (1985) 675-681. MR 792282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Roman Pol. Some remarks about measurable parametrizations . Proc. Amer. Math. Soc. 93 (1985) 628-632. MR 776192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Sandro Levi and Ashok Maitra. Borel measurable images of Polish spaces . Proc. Amer. Math. Soc. 92 (1984) 98-102. MR 749900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Lester E. Dubins and David Heath. On means with countably additive continuities . Proc. Amer. Math. Soc. 91 (1984) 270-274. MR 740184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Haïm Brézis and Elliott Lieb. A relation between pointwise convergence of functions and convergence of functionals . Proc. Amer. Math. Soc. 88 (1983) 486-490. MR 699419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] R. M. Shortt. The extension of measurable functions . Proc. Amer. Math. Soc. 87 (1983) 444-446. MR 684635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Casper Goffman, Fon Che Liu and Daniel Waterman. A remark on the spaces $V\sp{p}\sb{\Lambda ,\alpha }$ . Proc. Amer. Math. Soc. 82 (1981) 366-368. MR 612720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Fred G. Abramson. A simplicity theorem for amoebas over random reals . Proc. Amer. Math. Soc. 78 (1980) 409-413. MR 553385.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Arnold Janssen. Some remarks on the decomposition of kernels . Proc. Amer. Math. Soc. 73 (1979) 328-330. MR 518513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] J. J. Uhl. Vector valued functions equivalent to measurable functions . Proc. Amer. Math. Soc. 68 (1978) 32-36. MR 0466473.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Jürgen Lehn. Remark on measurable graph theorems . Proc. Amer. Math. Soc. 63 (1977) 46-48. MR 0432850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] H. E. White. An application of a theorem of R. E. Zink . Proc. Amer. Math. Soc. 63 (1977) 115-118. MR 0432852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Konrad Behnen. A generalization of a theorem by D. K. Faddeev . Proc. Amer. Math. Soc. 46 (1974) 51-58. MR 0352382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] J. J. Buckley. Graphs of measurable functions . Proc. Amer. Math. Soc. 44 (1974) 78-80. MR 0335728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Kenneth F. Andersen. On $L\sp{p}$ norms and the equimeasurability of functions . Proc. Amer. Math. Soc. 40 (1973) 149-153. MR 0316662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Wo Sang Young. A note on maximal inequalities . Proc. Amer. Math. Soc. 36 (1972) 207-211. MR 0311866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] W. P. Novinger. Mean convergence in $L\sp{p}$ spaces . Proc. Amer. Math. Soc. 34 (1972) 627-628. MR 0294595.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Ben-Ami Braun. An extension of a result by Talalyan on the representation of measurable functions by Schauder bases . Proc. Amer. Math. Soc. 34 (1972) 440-446. MR 0295070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] R. J. O’Malley. Strict essential minima . Proc. Amer. Math. Soc. 33 (1972) 501-504. MR 0291400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 50 of 50 found      Go to page: 1 2